# SDR DL76G050596

- Difficulty date: October 6, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 25,237 hours, 4,003 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UKN
- Part serial: 10740029
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING RT ENGINE PRIOR TO TAKEOFF THE CABIN ALT DESCENDED RAPIDLY APPROX 1000 FPM.  AUTO INOP LIGHT ILLUM SHORTLY THEREAFTER.  T/S PER FIM.  BIT CHECKED CABIN AUTO CONTROLLERS.  CABIN AUTO 1 FAULTED SELECTOR PANEL AND AUTO 2 FAULTED ITSELF.  PER FIM REPLACED NR 2 CABIN AUTO CONTROLLER AND CABIN ALT CONT PANEL PER MM.  CABIN AUTO CONTROLLER 1 AND 2 BITE CHECK OK.  NO FAULT.  EICAS MSG CLEARED.
